Jump to content
CrazyBoards.org

3 days without Ativan - how long until withdrawal?


Recommended Posts

So I take 2mg of ativan daily for panic & anxiety. I recently stupidly ran out of my prescription and forgot, somehow, to call it in on time.

 

My girlfriend doesn't trust me with my debit card (my only source of $) so she has it. She won't let me go to the pharmacy tomorrow with my card while she is at work because she doesn't trust me that I won't buy a ton of other stuff impulsively. She is right ot be worried, I am an impulsive shopper and have money issues.

 

So its been since Friday I think since I've had my ativan dose. I won't get my prescription until Tuesday, when she is off work and can go with me.

 

How long until I start having negative effects?

Link to comment
Share on other sites

I am surprised you don't have them already to be quite honest. It has a short half life and you should of started experiencing symptoms already.

 

On Klonpin with a longer half life (takes longer until you experience withdrawl - it was the late second day to third day when things started kicking my ass hard. The first day without was not nearly as brutal as I thought it would be. 

Edited by lanry78
Link to comment
Share on other sites

  • 1 month later...

Not everyone gets withdrawals. It's probably safe to say most don't, especially with a sensible taper. Trust me I've done a ton of reading lately out of my own concern of taking benzo's and I've came to my own conclusion that although there can be real issues with dependence and addiction, the benzo hysteria and fears are massively overhyped. For every horror story from someone who for whatever reason had a bad experience and goes around swearing and preaching that it will happen to everyone else.....there's another one from folks who say they were a godsend and they have never been a problem. Either with tolerance or tapering.

It probably wasn't a good thing for the OP abruptly run out but there's two things.....#1 they didn't say how long they were taking 2mg of ativan......and #2 2mg daily isn't really a very high dose(don't confuse that mg dosage with more potent benzos).

The seizure risk and just the general hell suddenly quitting may bring means you should probably taper all but the very lowest of dosages but1mg of ativan is a low dose if that's daily. I don't think you'll have much problems.

Edited by quiet storm
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...